# SDR C77A20160919002

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 22,502 hours, 12,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE FLOOR STRUCTURE RT SEAT TRACK, PN 170-99451-001 BETWEEN FRAME 48-49.  THE DAMAGE WAS REMOVED BY BLEND OUT WITH THE FOLLOWING APPROXIMATE DIMENSIONS: 2.25" X 0.75" X 0.025" DEEP.  ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE IAW ETD2016-170-082140 AND THE PRINCIPLES OF SRM PART II 53-00-10, REPAIR 01P.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH.  EO E175-53MR-297.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS, REF TASK 53-22-012-0001, INTERNAL GVI THRESHOLD OF 20000 FC, INTERVAL OF 18212 FC, IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG, MRBR, REV 12.  THRESHOLD IS COUNTED SINCE NEW.  THIS PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2135820.
